On a theorem of J. Peetre

Jan Chrastina

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 2, page 71-75
  • ISSN: 0044-8753

How to cite


Chrastina, Jan. "On a theorem of J. Peetre." Archivum Mathematicum 023.2 (1987): 71-75. <http://eudml.org/doc/18210>.

author = {Chrastina, Jan},
journal = {Archivum Mathematicum},
keywords = {Peetre's theorem; linear local operator},
language = {eng},
number = {2},
pages = {71-75},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On a theorem of J. Peetre},
url = {http://eudml.org/doc/18210},
volume = {023},
year = {1987},

AU - Chrastina, Jan
TI - On a theorem of J. Peetre
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 2
SP - 71
EP - 75
LA - eng
KW - Peetre's theorem; linear local operator
UR - http://eudml.org/doc/18210
ER -


  1. R. Naгasimhan, Analysis on real and complex manifolds, Noгth Hollanđ, Amsterdam, 1968. (1968) MR0251745

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.